Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JimboLimbo

Accutane and Allergies!! Help Please Lots of Questions!!

I have pretty much been suffering from acne since I hit 13, I am now 19. I have acne on my upper back, neck and face. I have tried everything except accutane and my doctor is reccomending it.

I read an article that acne was related to food allergies and I found I was allergic to Soy, Wheat and Peanuts. Although they dont seem to be the CAUSE of the acne I notice that when I eat the food I am allergic too I get a lot of acne, as in I break out very badly!.

My father uses accutane and I have noticed on the package that it says it contains "soy" and "peanuts" and those are the things I am allergic to..

Now my question is the following:

Would my acne dissapear if I took accutane even though I am allergic to the the ingredients in the accutane?

I notice that everytime I eat anything with soy (aka: soy lechtin, vegetable fatt etc.) I break out very badly, and I have noticed my skin gets oilier. So basically my allergic reaction is in the form of acne and oilier skin.. I am really puzzled, PLEASE PLEASE PLEASE, if anyone out there has any experiance with acne related to allergies and the use of accutane with this situation please reply!

thank you :)!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×